# SDR JIKA2016122801

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N801AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC701
- Aircraft time: 27,970 hours, 35,825 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Exposed
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 5000FT,  THE RIGHT ENGINE FIRE ANNUNCIATOR ILLUMINATED.  ABOUT 5 SECONDS LATER THE FIRE WARNING ANNUNCIATOR ILLUMINATED.  REDUCED POWER AND LEVELED OFF.   DECLARED AN EMERGENCY.  THERE WERE NO VISUAL SIGNS OF A FIRE IN THE RIGHT ENGINE. SHORTLY AFTER DECLARING THE EMERGENCY THE RIGHT ENGINE FIRE WARNING LIGHTS BEGAN TO FLICKER AND EXTINGUISHED.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.   INSPECTED THE ENGINE FOR SIGNS OF FIRE, NO DISCREPANCIES WERE NOTED, SUSPECT A FALSE FIRE INDICATION. TESTED THE FIRE DETECTION SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY.  INSPECTED THE WIRING AT THE RIGHT ENGINE FIRE DETECTORS.  FOUND THE INSULATOR BOOT ON ONE DETECTOR TERMINAL  LUG WAS LOOSE EXPOSING THE TERMINAL LUG, THE WIRE TERMINAL WAS SECURE, RESCORED THE INSULATOR BOOT.  THE FIRE DETECTION SYSTEM TESTED NORMALLY. PERFORMED HIGH POWER ENGINE GROUND RUNS, THE RIGHT ENGINE FIRE DETECTION SYSTEM DID NOT ILLUMINATE.  PERFORMED AN OPERATIONAL CHECK FLIGHT, ALL ENGINE INDICATIONS WERE NORMAL, THE RIGHT ENGINE FIRE INDICATION LIGHTS DID NOT ILLUMINATE.
